Tokyo Journal of Mathematics

On an Arithmetical Property of the Normalization of Regular Systems of Weights

Yoshika UEDA

Full-text: Open access

Abstract

The weights of a two-dimensional weighted homogeneous polynomial $f$ of degree $h$ corresponding to an isolated singularity are arithmetically characterized by Prof. K. Saito and are called a regular system of weights. Let $m_0$ be the dimension of the vector space of the elements of degree $h$ of the Jacobi ring of $f$. It is shown that $m_0$ is determined by weights and is estimated from below by using the genus of the central curve and the number of branches of a minimal good resolution of the corresponding singularity.

Article information

Source
Tokyo J. Math., Volume 15, Number 1 (1992), 1-15.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130248

Digital Object Identifier
doi:10.3836/tjm/1270130248

Mathematical Reviews number (MathSciNet)
MR1164183

Zentralblatt MATH identifier
0774.14003

Citation

UEDA, Yoshika. On an Arithmetical Property of the Normalization of Regular Systems of Weights. Tokyo J. Math. 15 (1992), no. 1, 1--15. doi:10.3836/tjm/1270130248. https://projecteuclid.org/euclid.tjm/1270130248


Export citation